# SDR P5CA2011051000024

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF AFT CARGO DOOR, OUTER SKIN AT STATION 1770 HAS A CRACK.  ACCOMPLISHED PERMAMENT REPAIR IAW SRM 52-30-01, REPAIR 2, DETAIL IV, FIGURE 201, SHEET 9.
